Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1968, Volume 4, Number 9  


Recurrent and almost periodic limit solutions of non-autonomous systems
V. M. Millionshchikov
1555
The number of Frommer substitutions sufficient to reveal all $TO$-curves of the equation $X(x, y) dy=Y(x, y) dx$
A. F. Andreev, T. V. Stepanova
1560
On the control theory of dynamical systems
R. Gabasov
1574
Degenerate linear differential equations. I
V. P. Glushko
1584
On the theory of linear equations with periodic coefficients, close to constants, and with lag
È. B. Lebedeva, S. N. Shimanov
1598
Minimal sets and Ljapunov stability in partially ordered dynamical systems
A. M. Stakhy
1608
On the theory of generalized characteristic numbers
L. A. Chelysheva
1616
The problem of the center for differential equations with discontinuous right-hand sides
V. A. Lunkevich
1625
Uniform asymptotic stability of nonlinear systems of difference equations with a small parameter multiplying the first differences
A. I. Klimushev
1640
The optimal construction of a set of differential equations having a given integral curve
V. D. Furasov
1648
The Cauchy problem for a one-dimensional hyperbolic equation of arbitrary order with data on a curve of degeneracy
A. B. Nersesyan
1658
The first boundary value problem for a certain equation of mixed type
M. M. Smirnov
1663
The exterior boundary value problem for an operator which decomposes into Helmholtz operators
I. V. Suveyka
1667
The distribution of eigenvalues of a singular opeator
Yu. N. Sudarev
1676
Asymptotics of the spectral function of ordinary differential operators on a finite interval
G. I. Bass
1683
Ill-posed problems for convolution type equations
Yu. T. Antokhin
1691
The solution of certain discrete problems which reduce to a Riemann problem
B. I. Rukhlin
1705
The Dirichlet problem for equations of von Kármán type
Yu. I. Zhary, A. S. Yurchenko
1713

Short Communications
The periodic solutions of a certain system with a small parameter
V. V. Amel'kin
1720

People of Soviet science
Sergeĭ L'vovich Sobolev (on his 60th birthday)
A. A. Dezin, N. P. Erugin, L. D. Kudryavtsev
1724
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021